MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO; PORTABLE OXYGEN CONCENTRATOR

RESPIRONICS, INC. SIMPLYGO; PORTABLE OXYGEN CONCENTRATOR
Model Number 1068987
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer received information regarding a simplygo device.The reporter alleges the patient passed away while awaiting the return of the simplygo unit.The unit was sent for repair-to-repair authority since spring 2022 for a sieve canister kit and inlet filter.The family of the patient did not state the device was the cause of the patient expiring.The cause of the patient's death was not provided by the reporter.The device was sent for service due to the sieve bed "went bad".The relative of the patient brought the device to the pharmacy for repair/replacement in (b)(6) 2022.The patient passed in (b)(6) 2022 (exact date not provided).The relative of the patient thinks the patient passed away because the patient did not have the simplygo device.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
SIMPLYGO
Common Device Name
PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18962118
Report Number2518422-2024-14880
Device Sequence Number20824639
Product Code CAW
UDI-Device Identifier00606959005723
UDI-Public00606959005723
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068987
Device Catalogue Number1068987
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown